# SDR HNAA9900131

- Difficulty date: October 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N906HA
- Make and model: Dhav DHC8102
- Aircraft serial: 009
- System (JASC): 3221 · Nose/Tail Landing Gear Attach Section
- Part: Trunnion
- Part number: 85312780
- Condition: Corroded
- Location: Rt Nlg Ww
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT NLG SHOCK STRUT TRUNNION CORRODED.  FWD SIDE MATING SURFACE FOR TRUNNION CAP, APPROX .016 DEEP.  REPAIRD IAW RD8-53-4535.  PLACED ON A 1000 HR DEFERAL FOR PERM REPAIR.
